Hi. I'm on medication to control a mental condition called Schizoaffective disorder - Bipolar type. I take Clozaril, Lithium, Ativan, Topamax, Remeron, and Colace.I've noticed that over the months that these medications do in fact affect the quality of my orgasms. Most of the time I reach peak but I don't feel anything but the cum comes out.I've never spoken about this with a doctor because I don't know if it can even be treated. I can still get and maintain an erection, I've not lost that.What can I do to help get the good feeling of the orgasm back?(I'm not going to quit my medications and ruin my stability out of the psychiatric hospital).
Medication and Orgasm
Several psychotropic meds have anorgasmia as a side effect. This means you can have an erection but it's difficult achieving an orgasm. And when you do, it doesn't have the intense feeling it did before. It sounds to me like that's what you're experiencing. I experienced it when I was taking Lexapro for a while. Having an orgasm was darned near impossible, although at that time I really didn't care cause I was so depressed. How long have you been taking these meds? Usually this is one of the side effects that don't completely go away, but I think it could possibly get a little less intense. I don't know how often you're attempting to masturbate or have sex, by my hunch is that if you do it less frequently, you'll increase your chances of having a somewhat more satisfying orgasm when you do. And I agree. Fun orgasms are an option. Stable mental health is much more important.
Screw the whales, save the subjunctive!
Originally Posted By: damienHow long have you been taking these meds? And I agree. Fun orgasms are an option. Stable mental health is much more important. I've been taking this combination for a little over 6 months now and thanks for the information. It really helps out a lot. I've heard of anorgasmia. I'll try to find out more information on it.Thanks again,Andy.
Andy,the next time you visit your physiologist. you know, when you have that little "So how have you been feeling" chat, mention to him how you have been feeling good or bad except you believe that you are suffering from a side effect from the medication he has subscribed. Let him know that the medication is impacting your performance while being intimate and has made achieving an orgasm almost in possible. Let him know that overall the medication he prescribed is working well for you keeping the noise inside your head at bay, and your mood swings you used to have seem to have come back to a normal keel of control. No more roller coaster highs and lows. Let him know you are a very intimate person and need to be able to preform and achieve. it completes the circle of release and recharging one's soul. As him what can be changed or adjusted within your medications cocktail that will allow this natural process to happen.He will fully understand your position and will work with you to adjust or add another component to help you achieve your goal have sex, feel it, enjoy it and cum.. Make an appointment and have the chat. It's very common side effect. don't worry about it. if you don't tell him, he 'll never know you been having a problem.Good Luck